# SDR ASAA1047969

- Difficulty date: April 29, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65465794619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT STRINGER ABOVE AIRNET CUTOUT IS CORRODED.  REMOVED AND REPLACED STRINGER.
